UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Travelling waves in a model of species migration

Feltham, DL; Chaplain, MAJ; (2000) Travelling waves in a model of species migration. APPL MATH LETT , 13 (7) 67 - 73.

Full text not available from this repository.


A model of species migration is presented which takes the form of a reaction-diffusion system. We consider special limits of this model in which we demonstrate the existence of travelling wave solutions. These solutions can be used to describe the migration of cells, bacteria, and some organisms. (C) 2000 Elsevier Science Ltd. All rights reserved.

Type: Article
Title: Travelling waves in a model of species migration
Keywords: travelling waves, migration, asymptotics, exact solution, ANGIOGENESIS, EQUATIONS
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/139717
Downloads since deposit
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item